# SDR CALA2017102003714

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 64,066 hours, 13,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE AT THE L2 DOOR.   FOUND A DIRTY RECEPTICLE,  CLEANED, AND OPS CHECKED GOOD.
